MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 12F; FEEDING DEVICE

BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 12F; FEEDING DEVICE
Model Number 000712
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Photos were provided to the manufacturer for review.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that there was an alleged leak at the probe through the feeding tube.There was no reported patient injury.
 
Additional Manufacturer Narrative
The lot number was provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint that has been reported for this corporate lot number to date.Investigation summary: although the sample was not returned for evaluation, one electronic video was provided for review.The investigation is confirmed for feeding tube break, as video shows a portion of the tri-funnel feeding tube near between the tri-funnel and the catheter.It shows a fluid leak in the feeding tube near the tri-funnel.The definitive root cause could not be determined based upon available information.It is unknown if clinical or manufacturing procedures contributed to the reported event.Possible contributing factors include sharp instrument damage, excessive force, and material fatigue; however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).Labeling review: a review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.
 
Event or Problem Description

Brand Name
TRI-FUNNEL REPL GAST 12F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8248518
Report Number3006260740-2018-03874
Device Sequence Number16503660
Product Code KNT
UDI-Device Identifier00801741037115
UDI-Public(01)00801741037115
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,user facilit
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000712
Device Catalogue Number000712
Device Lot NumberNGCU2485
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MILK 80CC, ANTICONVULSANT 0.6CC; MILK 80CC, ANTICONVULSANT 0.6CC; MILK 80CC, ANTICONVULSANT 0.6CC